Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 46930, 5 pages
http://dx.doi.org/10.1155/IJMMS/2006/46930

Measure of noncompactness of operators and matrices on the spaces c and c0

1LMAH Université du Havre, IUT du Havre, BP 4006, Le Havre 76610, France
2Mathematisches Institut, Universität Giessen, Arndtstrasse 6, Giessen D-35392, Germany
3Department of Mathematics, Faculty of Sciences and Mathematics, University of Niš, Višegradska 33, Niš 18000, Serbia and Montenegro

Received 16 September 2005; Revised 11 December 2005; Accepted 4 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Eberhard Malkowsky, and Vladimir Rakočević, “On matrix domains of triangles,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1146–1163, 2007. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Abdullah K. Noman, “Compactness by the Hausdorff measure of noncompactness,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2541–2557, 2010. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Abdullah K. Noman, “On -conservative matrices and compact operators on the space,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1554–1560, 2011. View at Publisher · View at Google Scholar
  • Eberhard Malkowsky, and Ivana Djolović, “Compact operators into the spaces of strongly summable and bounded sequences,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3736–3750, 2011. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Abdullah Alotaibi, “Infinite System of Differential Equations in Some Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–20, 2012. View at Publisher · View at Google Scholar
  • Eberhard Malkowsky, and Ivana Djolović, “Banach algebras of matrix transformations between some sequence spaces related to Λ-strong convergence and boundedness,” Applied Mathematics and Computation, vol. 219, no. 16, pp. 8779–8789, 2013. View at Publisher · View at Google Scholar
  • S.A. Mohiuddine, M. Mursaleen, and A. Alotaibi, “The Hausdorff measure of noncompactness for some matrix operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 92, pp. 119–129, 2013. View at Publisher · View at Google Scholar
  • Alotaibi, Malkowsky, and Mursaleen, “Measure of noncompactness for compact matrix operators on some bk spaces,” Filomat, vol. 28, no. 5, pp. 1093–1098, 2014. View at Publisher · View at Google Scholar
  • S. A. Mohiuddine, M. Mursaleen, and A. Alotaibi, “Compact Operators for Almost Conservative and Strongly Conservative Matrices,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Abdullah Alotaibi, Mohammad Mursaleen, Badriah AS Alamri, and Syed Abdul Mohiuddine, “Compact operators on some Fibonacci difference sequence spaces,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Eberhard Malkowsky, Ivana Djolović, and Katarina Petković, “Two methods for the characterization of compact operators between BK spaces,” Banach Journal of Mathematical Analysis, vol. 9, no. 3, pp. 1–13, 2015. View at Publisher · View at Google Scholar
  • M. Mursaleen, “Differential equations in classical sequence spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2016. View at Publisher · View at Google Scholar